# SDR SWAA2024020547154

- Difficulty date: January 31, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 27,441 hours, 13,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER TO THE LEFT OF STARBOARD SIDE FWD GALLEY DOOR WONT STAY ON.<[01] R&R'D R1 DOOR EMERGENCY LIGHT LENS PER AMM 33-51-01.
